Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 487-492 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



An integral geometric theorem for simple valuations

Rolf Schneider

Mathematisches Institut, Albert-Ludwigs-Universität, Eckerstr. 1, 79104 Freiburg i.Br., Germany, e-mail:

Abstract: We prove a translative mean value formula for simple valuations, taken at the intersection of a fixed and a translated convex body.

Classification (MSC2000): 52A22; 52B45

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition